File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On the mechanics of a rigid disc inclusion embedded in a fluid saturated poroelastic medium

TitleOn the mechanics of a rigid disc inclusion embedded in a fluid saturated poroelastic medium
Authors
Issue Date1995
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ijengsci
Citation
International Journal Of Engineering Science, 1995, v. 33 n. 11, p. 1633-1662 How to Cite?
AbstractThe paper utilizes the classical integral transform techniques to develop the systems of Fredholm integral equations of the second kind, in the Laplace transform domain, governing the generalized displacement or loading of a rigid disc inclusion embedded in either permeable or impermeable bonded contact with a fluid saturated poroelastic infinite space. The generalized displacements correspond to an axial displacement, a rotation about the axial axis, a rotation about a diametral axis and an in-plane translation. The coupled integral equations in the Laplace transform domain are solved in a numerical fashion to generate results of technological interest. The numerical procedures focus on quadrature schemes for the solution of the integral equations and a procedure used for the inversion of Laplace transforms. The closed-form solutions of the integral equations as either t → 0+ or t → +∞ and as v → vu are also obtained. The numerical results are presented for the time-dependent displacements and rotations of the inclusion subjected to Heaviside-step function type loads and moments, and for the time-dependent relaxation of the force and moment resultants in an inclusion subjected to Heaviside-step function type displacements and rotations. In particular, the influence of the compressibility of the pore fluid on the time dependent responses of the inclusion is documented. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/149802
ISSN
2015 Impact Factor: 3.165
2015 SCImago Journal Rankings: 1.916

 

DC FieldValueLanguage
dc.contributor.authorYue, ZQen_US
dc.contributor.authorSelvadurai, APSen_US
dc.date.accessioned2012-06-26T05:59:52Z-
dc.date.available2012-06-26T05:59:52Z-
dc.date.issued1995en_US
dc.identifier.citationInternational Journal Of Engineering Science, 1995, v. 33 n. 11, p. 1633-1662en_US
dc.identifier.issn0020-7225en_US
dc.identifier.urihttp://hdl.handle.net/10722/149802-
dc.description.abstractThe paper utilizes the classical integral transform techniques to develop the systems of Fredholm integral equations of the second kind, in the Laplace transform domain, governing the generalized displacement or loading of a rigid disc inclusion embedded in either permeable or impermeable bonded contact with a fluid saturated poroelastic infinite space. The generalized displacements correspond to an axial displacement, a rotation about the axial axis, a rotation about a diametral axis and an in-plane translation. The coupled integral equations in the Laplace transform domain are solved in a numerical fashion to generate results of technological interest. The numerical procedures focus on quadrature schemes for the solution of the integral equations and a procedure used for the inversion of Laplace transforms. The closed-form solutions of the integral equations as either t → 0+ or t → +∞ and as v → vu are also obtained. The numerical results are presented for the time-dependent displacements and rotations of the inclusion subjected to Heaviside-step function type loads and moments, and for the time-dependent relaxation of the force and moment resultants in an inclusion subjected to Heaviside-step function type displacements and rotations. In particular, the influence of the compressibility of the pore fluid on the time dependent responses of the inclusion is documented. © 1995.en_US
dc.languageengen_US
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/ijengscien_US
dc.relation.ispartofInternational Journal of Engineering Scienceen_US
dc.titleOn the mechanics of a rigid disc inclusion embedded in a fluid saturated poroelastic mediumen_US
dc.typeArticleen_US
dc.identifier.emailYue, ZQ:yueqzq@hkucc.hku.hken_US
dc.identifier.authorityYue, ZQ=rp00209en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0012122303en_US
dc.identifier.volume33en_US
dc.identifier.issue11en_US
dc.identifier.spage1633en_US
dc.identifier.epage1662en_US
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridYue, ZQ=7102782735en_US
dc.identifier.scopusauthoridSelvadurai, APS=7101640326en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats